Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

When I go to washroom for potty blood comes with it, please help

When I go to washroom for potty blood comes with it ? plz tell why is it so? and wht i should do
Asked On : Mon, 25 Jan 2010
Answers:  2 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hi, many thanks for the query!
You should get physically examined for P/R examination & Proctoscopy
by your doctor.
You haven't mentioned about pain during defaecation that means most probably you may be having internal haemorrhoides.
Also, you haven't mentioned your age.
Do- Stool (R/M) & CBC.
Eat high fibre diet, green leafy vegetables, drink plenty of water.
Wish you a good health.
Take care.
Answered: Sat, 13 Jul 2013
I find this answer helpful
  Anonymous's Response

Hi.. Blood in the stools can be due to fissures or due to infection.. If the bleeding persists, you may have to consult a doctor.. Drink plenty of water, reduce the spicy food intake and include plenty of vegetable and fibres in your diet to prevent this..

Answered: Mon, 25 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor